# SDR SWIA202264321

- Difficulty date: January 10, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORPORATION OF SB 601R-57-048 REV C IS REQUIRED ON THE RH MLG TRUNNION WEB DUE TO THE REPLACEMENT OF THE RH MLG TRUNNION FITTING.   (C CHECK RO 02-12-2022)   COMPLIED WITH INCORPORATION OF SB 601R-57-048 REV C INTO NEW R/H TRUNNION WEB REF BOMBARDIER RIL # 3690 REV NC DATED 16 OCT 2014 ,  AND  MHIRJ REO 601R-57-21-3562 REV -- DATED 2022-01-21. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS   SERVICE BULLETIN 601R-57-048 REV C DATED 06/06/2013 WING S-CENTER WING PRIMARY STRUCTURE - COLD WORK OF HOLES ON THE WEB OF THE MAIN LANDING GEAR ( MLG ) TRUNNION ,PART B , INCORPORATED
